# SDR DALA2024011000461

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 72,275 hours, 27,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 PROTUDING DENT FOUND ON R/H SIDE OF FUSELAGE AT STA 199.09 PLUS (18IN) BETWEEN STRINGER 18R & 19R. CORRECTIVE ACTION: ACCOMPLISHED REPAIR BS 199.09+18 STR 18R-19R I.A.W DELTA ER/A # 614777-14 REV O. (0146952)
